RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 312, Pages 150–164 (Mi znsl778)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimality conditions and exact solutions to the two-dimensional Monge–Kantorovich problem

V. L. Levin

Central Economics and Mathematics Institute, RAS

Abstract: Optimality conditions are given in the Monge–Kantorovich and Monge problems, and exact solutions to several classic two-dimensional problems are obtained.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 133:4, 1456–1463

Bibliographic databases:

UDC: 517.97
Received: 23.03.2004

Citation: V. L. Levin, “Optimality conditions and exact solutions to the two-dimensional Monge–Kantorovich problem”, Representation theory, dynamical systems. Part XI, Special issue, Zap. Nauchn. Sem. POMI, 312, POMI, St. Petersburg, 2004, 150–164; J. Math. Sci. (N. Y.), 133:4 (2006), 1456–1463

Citation in format AMSBIB
\Bibitem{Lev04}
\by V.~L.~Levin
\paper Optimality conditions and exact solutions to the two-dimensional Monge--Kantorovich problem
\inbook Representation theory, dynamical systems. Part~XI
\bookinfo Special issue
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 312
\pages 150--164
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2117888}
\zmath{https://zbmath.org/?q=an:1099.49028}
\elib{https://elibrary.ru/item.asp?id=9129086}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 133
\issue 4
\pages 1456--1463
\crossref{https://doi.org/10.1007/s10958-006-0061-6}
\elib{https://elibrary.ru/item.asp?id=13529436}


Linking options:
  • http://mi.mathnet.ru/eng/znsl778
  • http://mi.mathnet.ru/eng/znsl/v312/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rigoberto Gabriel J., Gonzalez-Hernandez J., Lopez-Martinez R.R., “Numerical approximations to the mass transfer problem on compact spaces”, IMA J Numer Anal, 30:4 (2010), 1121–1136  crossref  mathscinet  zmath  isi  scopus
    2. V. I. Bogachev, A. V. Kolesnikov, “The Monge–Kantorovich problem: achievements, connections, and perspectives”, Russian Math. Surveys, 67:5 (2012), 785–890  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:252
    Full text:99
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020